MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM CORTEX SCREW SELF-TAPPING 65MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM CORTEX SCREW SELF-TAPPING 65MM; SCREW, FIXATION, BONE
Model Number 204.865
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product code: jds, hrs.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that, during an open reduction and internal fixation right acetabular fracture, the surgeon implanted synthes low profile pelvic plates and 3.5 mm cortex screws.The patient now presents with low grade infection of the right hip and acetabulum.The surgeon has elected to remove the acetabular hardware and the total hip to help clear up the infection.All screws and 1 plate were removed.One of the screws was stripped and required tools from the screw removal set to remove.All hardware was removed and none of the hardware was broken.This report is for one (1) 3.5mm cortex screw self-tapping 65mm.This is report 1 of 2 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h4, h6- product was not returned.Based on the information available, no further action is required at this time.Complaint information is trended on a regular basis to determine if further investigation is warranted.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The total number of screws that were removed is unknown.Unknown if all hardware was removed.

Brand Name
3.5MM CORTEX SCREW SELF-TAPPING 65MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12344563
Report Number2939274-2021-04737
Device Sequence Number19666358
Product Code HWC
UDI-Device Identifier10886982146533
UDI-Public(01)10886982146533
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number204.865
Device Catalogue Number204.865
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/21/2021
Supplement Date Received by Manufacturer08/31/2021
Initial Report FDA Received Date08/19/2021
Supplement Report FDA Received Date09/16/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - PLATES: LOW PROFILE PELVIC; UNK - PLATES: LOW PROFILE PELVIC
Outcome Attributed to Adverse Event Required Intervention;